MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device remains in the patient and will not be returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that an expired ar-1320bcnf, suture anchor micro biocomposite suturetak (lot: 10128646) was implanted during an inter-positional arthroplasty of the second metatarsal procedure.The rep stated the device was facility owned and was taken from the facility's stock.The device expired on 02/28/2019.The circulator noticed the expiration date labeled on the implant sticker after the surgeon had already implanted the device.The surgeon attempted to remove the implant, but was only able to remove the suture.The rep confirmed the anchor body remains implanted.In the attempts made to remove the anchor body, the surgeon removed more bone than they originally planned for the procedure.

Brand Name
SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8574246
Report Number1220246-2019-01072
Device Sequence Number16605496
Product Code MAI
UDI-Device Identifier00888867009813
UDI-Public00888867009813
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberSUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Device Catalogue NumberAR-1320BCNF
Device Lot Number10128646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;